MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 46104-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The incident involved a monitoring kit w/tp4, 30 ml squeeze flush and needleless valve.It was reported that the pressure tubing broke in half.It was mentioned that the registered nurse was having difficulty getting an arterial waveform on the bedside monitor so they checked the set and noticed the broken tubing.The mating device was an alaris infusion and the infusion was 0.9 normal saline (ns).The event happened during infusion.The product was not reprocessed or re-sterilized prior to use.There was patient involvement and no human harm.
 
Additional Manufacturer Narrative
The reported complaint of tubing separation was confirmed on the returned set.During visual inspection, the 28" pressure tubing was received separated from the male luer.When the tubing pocket was microscopically examined, insufficient adhesive coverage was observed on the tubing pocket.The probable cause of insufficient adhesive coverage on the pressure tubing had occurred due to an error during assembly at ensenada.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9: device returned to mfr on 11-jul-2023.

Brand Name
MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17305340
Report Number9617594-2023-00353
Device Sequence Number6684515
Product Code DRS
UDI-Device Identifier00887709060623
UDI-Public(01)00887709060623(17)251101(10)11376856
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number46104-07
Device Catalogue Number46104-07
Device Lot Number11376856
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.9 NORMAL SALINE, MFR UNK; ALARIS INFUSION SET
Patient SexUnknown